# SDR SAJF201203051010

- Difficulty date: March 5, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N18708
- Make and model: Boeing 747409F
- Aircraft serial: 30765
- Aircraft time: 47,836 hours, 8,172 cycles
- Engine: Ge CF680C2B1F
- Engine time: 33,744 hours, 4,905 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Contaminated
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: O

## Discrepancy

(B-18708) SHORT AFT REACHING TOC, OIL QTY DROPPED TO 1, OIL TEMP RISING VERY SLOW, OIL PRESS DROPPED SLOWLY.  BOTH STABILIZED BEFORE REACHING LIMIT, THR LEVER WAS RESTARED, NO MESSAGE APPEARED.  GROUND CHECK FOUND OIL LUB & SCAV PUMP TGB & AGB INLET SCREEN WERE BLOCKED BY UNKNOWN FIBER.  BSI A-SUMP AND CLEANED TGB & AGB INLET SCREEN. ENG RUN UP TEST NORMAL AND THEN ACFT RELEASED.  DURING PUSH-BACK, ENG 1 OIL DROPPED TO 1 AGAIN AND FIBER WAS FOUND AGAIN AT TGB & AGB INLET SCREE. ENGINE WAS REMOVED AND WILL BE DISASSEMBLIED FOR FURTHER INVESTIGATION.
